Series with respect to the Schauder system
Matematičeskie zametki, Tome 4 (1968) no. 4, pp. 453-460
Cet article a éte moissonné depuis la source Math-Net.Ru
Unconditional convergence in the C(0, 1) metric and convergence almost everywhere of series with respect to the Schauder system are investigated.
@article{MZM_1968_4_4_a8,
author = {S. V. Bochkarev},
title = {Series with respect to the {Schauder} system},
journal = {Matemati\v{c}eskie zametki},
pages = {453--460},
year = {1968},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_4_4_a8/}
}
S. V. Bochkarev. Series with respect to the Schauder system. Matematičeskie zametki, Tome 4 (1968) no. 4, pp. 453-460. http://geodesic.mathdoc.fr/item/MZM_1968_4_4_a8/